MAUDE Adverse Event Report: DEPUY MITEK LLC US 4.75 HEALIX ADVANCE KNTLSS PK; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US 4.75 HEALIX ADVANCE KNTLSS PK; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 222333
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi: (b)(4).The expiration date is currently unavailable.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep via email that during an unknown procedure on (b)(6)2021, it was observed that the threader tab on the 4.75mm healix advance knotless peek anchor device broke during loading of the sutures.Another like device was used to complete the procedure.There was no surgical delay nor adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The expiration and manufacture dates were reported as unknown on the initial report; and have been updated accordingly.Therefore, udi: (b)(4).Investigation summary according to the information provided, it was reported that the threader tab of the 4.75mm healix advance knotless peek anchor broke during loading of the sutures.The complaint device was received and evaluated.Upon visual inspection, it could be observed that the anchor was in good condition and was not broken.The inserter shaft had no structural anomalies.The handle¿s cover was removed to verify the sutures integrity and no anomalies were found.The threader tab was not returned.A manufacturing record evaluation was performed for the finished device 7l47995 number, and no non-conformances were identified.As part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.According with the visual inspection performed, this complaint cannot be confirmed.Since the broken piece was not returned, we cannot perform a pertinent inspection to determine the root cause for the breakage.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.

Brand Name
4.75 HEALIX ADVANCE KNTLSS PK
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11590676
Report Number1221934-2021-01027
Device Sequence Number4845943
Product Code MBI
UDI-Device Identifier10886705023455
UDI-Public10886705023455
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number222333
Device Catalogue Number222333
Device Lot Number7L47995
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer05/21/2021
05/24/2021
Initial Report FDA Received Date03/30/2021
Supplement Report FDA Received Date05/24/2021
05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1